# SDR AALA20161218002

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 5,485 hours, 2,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 767162
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAILED CIDS TEST AT 10WL.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY IAW AMM 33-51-38.  OPERATIONAL CHECKED GOOD.
